# SDR CALA2025031902956

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A750140
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: FWD CARGO COMPARTMENT R/H TRANSITION PANEL FROM STA 500A - 500I IS CORRODED. DOT:X496. TRANSCRIBED FROM HAE CO NR 9286426 UPDATED TO ADD SDR INFORMATION
